The neumann problem for the helmholtz equation in a starlike planar domain

D Caratelli, P Natalini, PE Ricci, A Yarovoy

    Research output: Contribution to journalArticleScientificpeer-review

    6 Citations (Scopus)

    Abstract

    The interior and exterior Neumann problems for the Helmholtz equation in starlike planar domains are addressed by using a suitable Fourier-like technique. Attention is in particular focused on normal-polar domains whose boundaries are defined by the so called ¿superformula¿ introduced by Gielis. A dedicated numerical procedure based on a computer algebra system is developed in order to validate the proposed approach. In this way, highly accurate approximations of the solution, featuring properties similar to classical ones, are obtained. Computed results are found to be in good agreement with theoretical findings on Fourier series expansion presented by Carleson.
    Original languageEnglish
    Pages (from-to)556-564
    Number of pages9
    JournalApplied Mathematics and Computation
    Volume216
    Publication statusPublished - 2010

    Keywords

    • journal letters, notes, etc.
    • CWTS 0.75 <= JFIS < 2.00

    Fingerprint

    Dive into the research topics of 'The neumann problem for the helmholtz equation in a starlike planar domain'. Together they form a unique fingerprint.

    Cite this